Journal article 1251 views
* -compatible connections in noncommutative Riemannian geometry
Journal of Geometry and Physics, Volume: 61, Issue: 1, Pages: 95 - 124
Swansea University Author: Edwin Beggs
Full text not available from this repository: check for access using links below.
DOI (Published version): 10.1016/j.geomphys.2010.09.002
Abstract
* -compatible connections in noncommutative Riemannian geometry
Published in: | Journal of Geometry and Physics |
---|---|
ISSN: | 0393-0440 |
Published: |
2011
|
Online Access: |
Check full text
|
URI: | https://cronfa.swan.ac.uk/Record/cronfa1045 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
College: |
Faculty of Science and Engineering |
---|---|
Issue: |
1 |
Start Page: |
95 |
End Page: |
124 |